# SDR CALA2021051000633

- Difficulty date: May 10, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737924ER
- Aircraft serial: 33532
- Aircraft time: 37,593 hours, 12,949 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Wing
- Part number: NA
- Condition: Dented
- Location: Sta 219.8
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRDSTRIKE ON T/O CLIMBI NG THRU 2000 FT. 200KTS. LARGE BIRD 5FT SPAN HIT RT SIDE NOSE + WING. ACCOPLISHED BIRD STRIKE INSPECTION IAW SRM 53-00-01. FOUND DENT AT SECTION 41 STATION 219.8 W4" L380" D.085". ALLOWABLE DAMAGE 1 PARAGRAPH 4 SECTION 3 DENTS, DETAIL G TABLE 103 WITH IN LIMITS LESS THAN .125" NO REPAIR NESSESARY.
